Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Suggest treatment for tinea corporis infection

User rating for this question
Very Good
Answered by

Pathologist and Microbiologist
Practicing since : 2006
Answered : 6940 Questions
Question
visited a Doctor: Yes
Medications Tried: he says it tinea carporis.. and advise phytoral ointment ketoconazale. Terbifine 250 mg cutacnyl 5 percent.. But the infections has not gone away. Note I sweat a lot and I'm from mauritius a tropical country. In winter season it itches a bit at night
Posted Sat, 16 Aug 2014 in Skin Hair and Nails
 
 
Answered by Dr. Shailja Puri 1 hour later
Brief Answer:
If drugs not effective, biospy of lesion required.

Detailed Answer:
Hello,
Thanks for posting your query on HealthcareMagic.

Prescription of anti-fungal ointment suggest that you are suffering from fungal infection.
Tinea corporis is a fungal infection affecting the body.
If the infection is not responding to anti-fungal treatment, you need to consult your treating doctor.
At this point a biopsy of the lesion may be required.
Biopsy will determine the type of lesion whether infectious or any other type of lesion.

Appropriate treatment can be given only when diagnosis is made.

If you have more queries, I will be glad to answer.
Dr Shailja P Wahal
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor